# SDR ABXA202108173075

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,865 hours, 44,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK OFF LIGHT ANNUNCIATED , RESET NO HELP. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. RT. A/C PACK WAS DEFERRED IAW MEL 21-51-1-1. MAINTENANCE PROCEDURES COMPLIED WITH. PLACARD INSTALLED AND AIRCRAFT RELEASED FOR FLIGHT.
